Thursday, July 29, 2010

Guys I'm really not doing well. I've been coming down off cymbalta from 120-90-60-30 mg and now to nothing, but adding a new med. The problem is that cymbalta withdrawals are awful. There are lawsuits being filed against them. I'm reading about people taking the capsules and splitting up the beads so that the drop is not so intense. I've already been at 0 for two days now though and I'm hesitant to start adding it back in again. But the withdrawals. I can't drive I can't eat I can't work. Its awful. I cant even explain what it's like. Having been off for two days, I don't want to need it again, but I don't know if I can last like this for weeks. I don't know if I can last for days.

Brain buzz is the worst. Its like mini seizures. My eyes twitch and shake and I get dizzy and nauseous trying to catch my breath. Hot flashes and then cold flashes.

Oh and my skin is falling off...